Superficial venous thrombophlebitis caused by rocuronium

Makaleler > Tam Makale · 2010

Yazarlar: Can EYİGÖR, arda CEYLAN, füsun DEMİR, HİLMİ ÖMER AYANOĞLU, gülden UĞUR

Journal of Anesthesia, SCI Expanded İndekslerine Giren Dergi, Uluslararası, Wos, 2010, cilt 24, ss 646-648

DOI: 10.1007/s00540-010-0944-z

Özet

Pain is one of the major disadvantages of rocuronium, which is used during induction of anesthesia. Even at subparalyzing doses, 50-100% of patients complain of intense pain. Sudden flexion and withdrawal movement in the wrist or arm have been reported following rocuronium use in many papers. No information about risk factors leading to this withdrawal movement or pain on injection is available and whether this reaction leads to erythema or to venous sequelae (i.e. thrombosis and thrombophlebitis) has not been systematically investigated. However, in both of our cases, visible reactions occurred and both patients were diagnosed with venous superficial thrombophlebitis. Therefore, we believe that rocuronium-related pain may, in part, be because of direct venous injury.

Detay görüntüle